# SDR UPS03840613

- Difficulty date: April 14, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- Aircraft time: 74,572 hours, 28,469 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  AFT FUSELAGE INSIDE 60 HOLE LONG. 17R IS CRACKED AT STA. 1776 APPROX     REMOVED,FABRICATED AND REPLACED LONGERON IAW SRM. 53-5-0,51-1-20D AND DWG. 5649327
